Hi everyone. I am usually in the Crohn's forum, since I was just dx with Crohn's in April. Anyway, maybe you could all answer my question. I started noticing around april (the same time I was dx) that my baby toes will go kind of numb at random times. It's not painful or anything, but I will notice a kind of tingly sensation/numbness that lasts for a little while (I can't really say how long). My grandfather had MS, and I have Crohn's and ITP (another autoimmune disease), so you never know I guess. I also have been on prednisone since april, and wasn't sure if that was a side effect. I know all the usual side effects of the drug, but never heard of parasthesia as one of them. Do you think I should get it checked out?
First had symptoms in highschool, worsened in 2002 when I was 22, Dx- April 13 2007 (age 26) Crohn's of my ileum. Previously have had appendectomy, cholecystectomy (gall bladder removed), tonsillectomy, pinidal cyst removed from tail bone, emergency abdominal surgery for hemorrhaging ovary from burst ovarian cyst, LEEP procedure of cervix, another emergency abdominal surgery for grapefruit sized ovarian cyst removal, D and C of uterus, lumpectomy of breast.
Currently taking: Entocort TID, Asacol TID, protonix, metformin (for PCOS), buspar, trazodone, multi V, B complex
Other issues: allergies: onions, bananas, shellfish, kiwi, latex, morphine, vicodin, bactrim, penicillin, sulfa. Polycystic ovarian syndrome, anxiety, depression, survivor of assault with PTSD, ITP (idiopathic thrombocytopenia).
Every tool is a weapon if you hold it right ~ Ani Difranco